MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM; IMPLANTABLE CLIP AND CLIP APPLIER

ATRICURE, INC. ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM; IMPLANTABLE CLIP AND CLIP APPLIER
Model Number PROV45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a totally thoracoscopic surgical ablation procedure with concomitant left atrial appendage exclusion (laae) using a prov45 device.The clip device was placed on the left atrial appendage (laa) and placement was visually confirmed to be fully across the base of laa.After the clip was deployed, the surgeon opened tip of appendage, and bleeding occurred.A second clip was placed distal to the original clip, which successfully controlled the bleeding.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.

Brand Name
ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM
Common Device Name
IMPLANTABLE CLIP AND CLIP APPLIER
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key21265596
Report Number3011706110-2025-00008
Device Sequence Number4538574
Product Code PZX
UDI-Device Identifier10840143912122
UDI-Public(01)10840143912122(17)270801(144502)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROV45
Device Catalogue NumberA000973-4
Device Lot Number144502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown